Results overview: Found 2 records in 0.02 seconds.
Articles, 2 records found
Articles 2 records found  
1.
23 p, 5.9 MB Rational maps with Fatou components of arbitrarily large connectivity / Canela Sánchez, Jordi (Université Paul Sabatier. Institut de Mathématiques de Toulouse)
We study the family of singular perturbations of Blaschke products B_a,(z)=z^3-a1- ^2. We analyse how the connectivity of the Fatou components varies as we move continuously the parameter . We prove that all possible escaping configurations of the critical point c_-(a,) take place within the parameter space. [...]
2018 - 10.1016/j.jmaa.2018.01.061
Journal of mathematical analysis and applications, Vol. 462, issue 1 (June 2018) , p. 35-56  
2.
20 p, 399.1 KB Regularization of hidden dynamics in piecewise smooth flows / Novaes, Douglas D. (Universidade Estadual de Campinas. Departamento de Matemática) ; R. Jeffrey, Mike (University of Bristol. Department of Engineering Mathematics)
This paper studies the equivalence between differentiable and non-differentiable Dynamics in R n. Filippov's theory of discontinuous differential equations allows us to find flow solutions of dynamical systems whose vector fields undergo switches at thresholds in phase space. [...]
2015 - 10.1016/j.jde.2015.06.005
Journal of Differential Equations, Vol. 259 (2015) , p. 4615-4633  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.